Show simple item record

contributor authorA. Luongo
contributor authorG. Rega
contributor authorF. Vestroni
date accessioned2017-05-08T23:21:47Z
date available2017-05-08T23:21:47Z
date copyrightSeptember, 1986
date issued1986
identifier issn0021-8936
identifier otherJAMCAV-26271#619_1.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/100737
description abstractThe planar forced oscillations of shear indeformabie beams with either movable or immovable supports are studied through a unified approach. An exact nonlinear beam model is referred to and a consistent procedure up to order three nonlinearities is followed. By eliminating the longitudinal displacement component through a constraint condition and assuming one mode, the problem is reduced to one nonlinear differential equation. A perturbational solution in the neighborhood of the resonant frequency is determined and the stability of the steady-state solutions is studied. The dependence of the phenomenon on the geometrical and mechanical characteristics of the system is put into light and the frequency-response curves for different boundary conditions are furnished.
publisherThe American Society of Mechanical Engineers (ASME)
titleOn Nonlinear Dynamics of Planar Shear Indeformable Beams
typeJournal Paper
journal volume53
journal issue3
journal titleJournal of Applied Mechanics
identifier doi10.1115/1.3171821
journal fristpage619
journal lastpage624
identifier eissn1528-9036
keywordsShear (Mechanics)
keywordsNonlinear dynamics
keywordsOscillations
keywordsStability
keywordsMechanical properties
keywordsBoundary-value problems
keywordsDisplacement
keywordsFrequency response
keywordsNonlinear differential equations AND Steady state
treeJournal of Applied Mechanics:;1986:;volume( 053 ):;issue: 003
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record